MAUDE Adverse Event Report: COVIDIEN KENGUARD INTL FOLEY TRAY 16FR; COLLECTOR, URINE, (AND ACCESSORIES) FOR INDWELLING CATHETER

COVIDIEN KENGUARD INTL FOLEY TRAY 16FR; COLLECTOR, URINE, (AND ACCESSORIES) FOR INDWELLING CATHETER
Model Number 13716
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.If additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
The customer reported a patient had to be returned to the operating block to remove the catheter/probe as the balloon would not deflate.A piece of urethral catheter was introduced to try to pierce the balloon with no success.10ml of sterile water was re-injected to burst the balloon with no success.A cystoscopy was performed, and the presence of the inflated balloon was confirmed.Forceps and a gastric biopsy with a needle were used to pierce the center of the balloon which was successful.

Brand Name
KENGUARD INTL FOLEY TRAY 16FR
Common Device Name
COLLECTOR, URINE, (AND ACCESSORIES) FOR INDWELLING CATHETER
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key8743654
Report Number9612030-2019-02208
Device Sequence Number2280463
Product Code KNX
UDI-Device Identifier10884521051515
UDI-Public10884521051515
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number13716
Device Catalogue Number13716
Device Lot Number1812207964
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/20/2019
Initial Report FDA Received Date06/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1